MAUDE Adverse Event Report: GYRUS ACMI, INC CW-USLTA CYBERWAND ADVANCED TRANSDUCER; LITHOTRIPTOR, ELECTRO-HYDRAULIC

GYRUS ACMI, INC CW-USLTA CYBERWAND ADVANCED TRANSDUCER; LITHOTRIPTOR, ELECTRO-HYDRAULIC
Model Number CW-USLTA
Medical Device Problem Codes No Device Output (1435); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during preparation for use, the device would not work.Customer stated that they did the tuning, shut down the device and turned it on and would not work.Customer used another transducer and had no issues.There is no patient involvement associated on this reported event.No user injury reported.
 
Additional Manufacturer Narrative
The subject device was not returned for evaluation.In a follow up communication with the customer, it was conveyed that the facility decided not to repair the device.There are no further information provided.The root cause of the reported issue cannot be determined as this time.Investigation is ongoing.This report will be supplemented following investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The following sections were updated: g3, g6, h2, h6 and h10.As no device is returning to olympus, a device evaluation could not be performed.No findings are available.The observed failure is a known phenomenon that may likely have been a result of a lack of ensuring all connections and cables were proper prior to use.On page 4 of the device ifu (80862 rev ag), it states: "thoroughly inspect all electrical cables and probes before each use.Do not use if there is any evidence of deterioration.Replace if any damage or excessive wear is observed.Olympus will continue to monitor the field performance of this device.

Brand Name
CW-USLTA CYBERWAND ADVANCED TRANSDUCER
Common Device Name
LITHOTRIPTOR, ELECTRO-HYDRAULIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
Manufacturer Contact
kenneth pittman
9600 louisiana avenue north
brooklyn park, MA 55445
9013785969
MDR Report Key12862842
Report Number3011050570-2021-00127
Device Sequence Number11850065
Product Code FFK
UDI-Device IdentifierH891CWUSLTA2
UDI-PublicH891CWUSLTA2
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K120303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCW-USLTA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown